# SDR RAIA00501022

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 13,831 hours, 13,296 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A27945
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,756 hours, 2,848 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3522- PIT- AIR/ GROUND EICAS MESSAGE FAIL.  MAINTENANCE REMOVED AND REPLACED MLG WOW PROXY SWITCH.
